# SDR C77A2019070100001

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 28,939 hours, 17,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIRTY SOCK SMELL @ 5000', SMELL DISSIPATED, NO VISIBLE FUMES, NOTICIEABLE IN FLIGHT DECK AND CABIN SMELL NOTED WHEN APU SELECTED OFF AND BLEED 1 TOOK CONTROL, XBLEED VALVE CLOSED. PERFORMED DVDR DOWNLOAD PER AMM31-31-00. PERFORMED IDLE RUN AND DURING START UP SMELT OIL IN COCKPIT. SMELL WOULD DISSIPATE AFTER ENGINE STABILIZATION. PERFORMED LMM SUBTASK72-00-00-810-021. NO VISIBLE LEAKS. REMOVED HIGH STAGE BLEED VALVE AND FILTER IAW AMM36-11-01. INSPECTED DUCT AND HIGH STAGE BLEED VALVE AND FOUND NO OIL. HIGH STAGE BLEED VALVE NEEDS TO BE INSTALLED AND NAPRSOV REMOVED AND INSPECTED. WO REMAINS OPEN. NEW SEALS HAVE BEEN ORDERED. REMOVED & REPLACED SEAL PRESSURE REGULATOR VALUE IAW LMM 75-00-00, SPECIAL PROCEDURES 008. OPS CHECK PENDING. THIS W/O # 2678967 REMAINS OPEN. RE-INSTALLED HIGH STAGE BLEED VALVE IAW AMM 36-11-01. REMOVE AND REINSTALLED NPRSOV IAW AMM 36-11-03. OPS CHECK PENDING W/O# 2678967 REMAIN OPEN. REMOVED DUAL HEAT EXCHANGER IAW AMM 21-51-04 & REMOVED AIR CYCLE MACHINES  (ACMS) IAW AMM 21-51-05. OPS CHECK PENDING W/O 2678967 REMAINS OPEN. INSTALLED NEW HEAT EXCHANGER IAW AMM 21-51-04 & INSTALLED NEW AIR CYCLE MACHINE (ACMS) IAW AMM 21-51-05. OPS CHECK PENDING W/O 2678967 REMAINS OPEN. MATERIALS PART# 100185802 AND 1000700-6 TRANSACTION PLEASE REFER TO DM2677471A. PERFORMED OPS CHK OF ACM AND HEAT EXCHANGER IAW 21-51-05 & 21-51-04 OPS CHK GOOD OK FOR SVC.
